Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Аналитические инволюции в R
Authors: Субботин, А. В.
Вирченко, Ю. П.
Keywords: математика
математический анализ
динамические системы
алгебраические операции
Issue Date: 2015
Citation: Субботин, А. В. Аналитические инволюции в R / А. В. Субботин, Ю. П. Вирченко // Научные ведомости БелГУ. Сер. Математика. Физика. - 2015. - №17(214), вып.40.-С. 154-158. - Библиогр.: с. 158.
Abstract: Описание класса аналитических инволютивных отображений в R
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Subbotin_Analiticheskie.pdf140.51 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.